Affordable Access

Publisher Website

Internal Stabilizability of Some Diffusive Models

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
265
Issue
1
Identifiers
DOI: 10.1006/jmaa.2001.7694

Abstract

Abstract We consider a single species population dynamics model with age dependence, spatial structure, and a nonlocal birth process arising as a boundary condition. We prove that under a suitable internal feedback control, one can improve the stabilizability results given in Kubo and Langlais [ J. Math. Biol. 29 (1991), 363–378]. This result is optimal. Our proof relies on an identical stabilizability result of independent interest for the heat equation, that we state and prove in Section 3.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Internal null stabilization for some diffusive mod...

on Applied Mathematics and Comput... Jun 15, 2013

Internal stabilizability of the Navier–Stokes equa...

on Systems & Control Letters Jan 01, 2003

Internal stabilizability for a reaction–diffusion...

on Nonlinear Analysis Theory Meth... Jan 01, 2005
More articles like this..